Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Using IUD for a long time. On a weight loss program. Prolonged brownish discharge. Due to the change in eating habit?

hi, i am 25 years old and have had the IUD in for the last 3 years. About 5 wks ago I started using slim genics a weight loss program. Along with that, I am eating ALOT more healthy than I use to, taking daily supplements and drinking lots of water. For the last week or so I have had a brownish-redish discharge that is not seeming to stop. Could this be happening because of the changes my body is going through detoxifying or is it something more serious? I have not had sex for quite a long time either so I really dont believe any STD issues would be the reasoning...please help!!!
Asked On : Fri, 25 May 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi, IUD'S usually increase the chances of vaginal or genital tract infections. A brown-red discharge especially if foul smelling is likely to be due to vaginal infection. This can occur due to bacterial overgrowth even in the absence of intercourse. You need to be examined by your gynaec and prescribed specific treatment for it .
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor